Covered Interest Parity: Evidence from the U.S.- Canadian Money Markets
Hamid Baghestani
Additional contact information
Hamid Baghestani: Economics Institute and University of Colorado
Indian Economic Review, 1993, vol. 28, issue 1, 101-109
Abstract:
The examination of stochastic properties of the U.S. and the covered Canadian 3-month Treasury bill rates reveals that the series are cointegrated and, therefore, possess a long-run equilibrium relation defined as the covered interest parity condition. The U. S. rate is found to be less sensitive to shocks, and at the same time, adjusts less quickly to departures from the covered interest parity. The sluggish response of the U.S. T-bill market may suggest that investors have a preferred market habitat in investing in the U.S. rather than the covered Canadian T-bill market.
JEL-codes: E43 F32 (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:dse:indecr:v:28:y:1993:i:1:p:101-109
Ordering information: This journal article can be ordered from
http://www.ierdse.org/
Access Statistics for this article
Indian Economic Review is currently edited by Pami Dua (Editor) & Ram Singh (Associate Editor) and Sunil Kanwar
More articles in Indian Economic Review from Department of Economics, Delhi School of Economics University of Delhi, Delhi 110 007. Contact information at EDIRC.
Bibliographic data for series maintained by Pami Dua ().